# SDR WX0A2022072274165

- Difficulty date: July 21, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N323NV
- Make and model: Airbus A319-111
- Aircraft serial: 2538
- Aircraft time: 46,936 hours, 31,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 872171
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ALL 4 EMERGENCY LIGHT BATTERYS FAILED CAPACITY CHECK. / REMOVED AND REPLACED ALL 4 EMERGENCY LIGHT BATTERYS IAW  AMM 33-51-38 PB 401"
